Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Compact Kähler manifolds with automorphism groups of maximal rank
HTML articles powered by AMS MathViewer

by De-Qi Zhang PDF
Trans. Amer. Math. Soc. 366 (2014), 3675-3692 Request permission


For an automorphism group $G$ on an $n$-dimensional ($n \ge 3$) normal projective variety or a compact Kähler manifold $X$ so that $G$ modulo its subgroup $N(G)$ of null entropy elements is an abelian group of maximal rank $n-1$, we show that $N(G)$ is virtually contained in $\mathrm {Aut}_0(X)$, the $X$ is a quotient of a complex torus $T$ and $G$ is mostly descended from the symmetries on the torus $T$, provided that both $X$ and the pair $(X, G)$ are minimal.
Similar Articles
Additional Information
  • De-Qi Zhang
  • Affiliation: Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076
  • MR Author ID: 187025
  • ORCID: 0000-0003-0139-645X
  • Email:
  • Received by editor(s): August 23, 2012
  • Published electronically: March 5, 2014
  • Additional Notes: The author was supported by an ARF of NUS
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 366 (2014), 3675-3692
  • MSC (2010): Primary 32H50, 37C85, 32M05, 14J50, 32Q15
  • DOI:
  • MathSciNet review: 3192612